# SDR P5CA9700697

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: L4 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L4 DOOR FWD CUTOUT WEB BELOW NR 4 STOP FITTING FROM TOP FOUND CRACKED.  TRIMMED OFF AS PER BOEING SRM 51-10-01 AND REPROTECTED AS PER BOEING SRM 51-10-02.
